Automorphisms of a distance-regular graph with intersection array (45, 42, 1; 1, 6, 45)

Research output: Contribution to journalArticleResearchpeer-review

Translated title of the contributionАВТОМОРФИЗМЫ ДИСТАНЦИОННО РЕГУЛЯРНОГО ГРАФА С МАССИВОМ ПЕРЕСЕЧЕНИЙ {45,42,1;1, 6,45}
Original languageEnglish
Pages (from-to)130-136
Number of pages7
JournalSiberian Electronic Mathematical Reports
Volume13
Issue number1
DOIs
Publication statusPublished - 2016

Fingerprint

Distance-regular Graph
Automorphisms
Intersection
Divisor
Subgraph
Fixed point
Graph in graph theory
Vertex of a graph

Keywords

  • Antipodal cover
  • Automorphism group
  • Distance-regular graph

ASJC Scopus subject areas

  • Mathematics(all)

GRNTI

  • 27.45.00

Level of Research Output

  • VAK List

Cite this

@article{c5cdc27f1ad94bc38c387d45606f16f5,
title = "Automorphisms of a distance-regular graph with intersection array (45, 42, 1; 1, 6, 45)",
keywords = "Antipodal cover, Automorphism group, Distance-regular graph",
author = "Makhnev, {Alexandr Alexeevich} and Belousova, {Veronika Igorevna}",
year = "2016",
doi = "10.17377/semi.2016.13.011",
language = "English",
volume = "13",
pages = "130--136",
journal = "Siberian Electronic Mathematical Reports",
issn = "1813-3304",
publisher = "Институт математики им. С.Л. Соболева Сибирского отделения Российской академии наук",
number = "1",

}

Automorphisms of a distance-regular graph with intersection array (45, 42, 1; 1, 6, 45). / Makhnev, Alexandr Alexeevich; Belousova, Veronika Igorevna.

In: Siberian Electronic Mathematical Reports, Vol. 13, No. 1, 2016, p. 130-136.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Automorphisms of a distance-regular graph with intersection array (45, 42, 1; 1, 6, 45)

AU - Makhnev, Alexandr Alexeevich

AU - Belousova, Veronika Igorevna

PY - 2016

Y1 - 2016

KW - Antipodal cover

KW - Automorphism group

KW - Distance-regular graph

UR - http://www.scopus.com/inward/record.url?scp=84974781449&partnerID=8YFLogxK

UR - http://elibrary.ru/item.asp?id=28127109

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000407781100012

U2 - 10.17377/semi.2016.13.011

DO - 10.17377/semi.2016.13.011

M3 - Article

VL - 13

SP - 130

EP - 136

JO - Siberian Electronic Mathematical Reports

JF - Siberian Electronic Mathematical Reports

SN - 1813-3304

IS - 1

ER -